# SDR 98ZZZX3314

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9K
- Make and model: Rhnflu EA300S
- Aircraft serial: 022
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bracket
- Part number: PC531014
- Condition: Cracked
- Location: Mlg
- Part time: 45 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTER STATES LANDING GEAR BRACKETS HAVE HAD PROBLEMS CRACKING UNDER NORMAL USE.  WELDS HAVE A TENDENCY TO CRACK AND BREAK UNDER TENSION LOADS.  BRACKETS ARE A BAD DESIGN AND NEED TO BE RE-DESIGNED.  FOURTH OCCURRENCE WITH THIS PROBLEM.
